# SDR 99ZZZX2644

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7048N
- Make and model: Beech V35A
- Aircraft serial: D8636
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Bulb
- Part number: 35380141163
- Condition: Mismanufactured
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE OIL TEMPERATURE BULB WAS TO BE REPLACED DUE TO INACCURATE TEMPERATURE INDICATION.  THE REPLACEMENT PART WAS REJECTED BECAUSE THE WIRE STUD WAS LOOSE AND COULD BE ROTATED WITH FINGERS.  THE PART WAS SENT BACK TO THE VENDOR FOR REPLACEMENT.  THE VENDOR (KRN AVIATION SERVICES CHANDLER, AZ 85224) PULLED 2 OTHER BULBS FROM THEIR STOCK AND CHECKED THEM PRIOR TO SHIPPING.  THE THREADED STUDS ON THESE ALSO WERE FOUND TO BE LOOSE.  A FOURTH TEMPERATURE BULB WAS PULLED FROM THE STOCK OF THE VENDOR'S SUPPLIER; RAYTHEON.  THIS PART WAS REPORTED OK AND SHIPPED TO KRN WHERE IT WAS INSPECTED AND FOUND IN THE SAME CONDITION AS THE PREVIOUS 3.
